# SDR ASAA2022100940212

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 43,752 hours, 12,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORT VERY LOUD SQUEAL COMING FROM THE R2 DOOR. PRESSURIZATION WAS NORMAL THROUGHOUT THE ENTIRE FLIGHT. GROUNDED - YES. REMOVED R2 DOOR SCUFF PLATES REF B737-800 AMM 53-11-37-600-807 STEP 7.E.(4). REMOVED OLD SEALANT FROM THE AIRCRAFT STRUCTURE AND SCUFF PLATES. RESEALED AND REINSTALLED SCUFF PLATES PER AMM 53-11-01. PRESSURIZATION FOR LEAK CHECK REQUIRED AFTER SUFFICIENT SEAL CURE. PRESSURIZED ACFT TO 3 PSID, NO LEAKS AND NO SQUEALS NOTED. (REF TSR713264)
